JournalsprimsVol. 36, No. 3pp. 423–456

Blowing Ups of 3-dimensional Terminal Singularities, II

  • Takayuki Hayakawa

    Kanazawa University, Japan
Blowing Ups of 3-dimensional Terminal Singularities, II cover
Download PDF

Abstract

We study blowing ups of 3-dimensional terminal singularities of type (cD/2) such that the exceptional loci are prime divisors and have discrepancies 1/2. We determined such blowing ups completely.

Cite this article

Takayuki Hayakawa, Blowing Ups of 3-dimensional Terminal Singularities, II. Publ. Res. Inst. Math. Sci. 36 (2000), no. 3, pp. 423–456

DOI 10.2977/PRIMS/1195142953